Alert archive / Florida / Special Weather Statements in 2012
Special Weather Statement, NWS Melbourne, FL
NWS Melbourne, FL issued this special weather statement at Aug 14, 2012, 5:11 PM EDT for Seminole County, Florida. It was in force for 64 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 14, 2012, 5:11 PM EDT (21:11 UTC)
- Expired
- Aug 14, 2012, 6:15 PM EDT
- In force
- 64 min
- Issued by
- NWS Melbourne, FL
County Seminole County, FL
The radar
The Melbourne radar (KMLB), 53 km from the middle of the area, began a volume at 21:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 14, 5:50 PM EDT | TSTM WND GST 44 | 2 N Cocoa, FL | USAF 54 FT WIND TOWER NUMBER 1000 MEASURED A THUNDERSTORM WIND GUST OF 38 KT/44 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 9.2 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 23 J/kg
- Mixed-layer CIN
- -169 J/kg
- Mixed-layer LCL
- 1369 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
544
WWUS82 KMLB 142111
SPSMLB
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
511 PM EDT TUE AUG 14 2012
FLZ045-053-141-147-142215-
COASTAL VOLUSIA COUNTY-NORTHERN BREVARD COUNTY-ORANGE-OSCEOLA-
511 PM EDT TUE AUG 14 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH AND SMALL HAIL OVER NORTHWESTERN BREVARD
COUNTY...SOUTHEASTERN ORANGE COUNTY...NORTHEASTERN OSCEOLA COUNTY...
SOUTHEASTERN VOLUSIA COUNTY...
* UNTIL 615 PM EDT.
AT 510 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
BAND OF STORMS CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL FROM
MAYTOWN TO WEST OF TITUSVILLE...MOVING SOUTHEAST AT 15 MPH. THIS AREA
WILL MERGE WITH ANOTHER BAND OF STORMS JUST TO THE SOUTHWEST...AND
TOGETHER THEY WILL PUSH SOUTHEAST ACROSS EASTERN ORANGE AND NORTHERN
BREVARD COUNTIES.
LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
AND SMALL HAIL INCLUDE SCOTTSMOOR...TITUSVILLE...PORT SAINT JOHN...
WEDGEFIELD...CANAVERAL GROVES...AND MERRITT ISLAND.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
LAT...LON 2846 8069 2839 8072 2839 8074 2834 8074
2834 8086 2831 8087 2835 8113 2861 8105
2862 8099 2870 8103 2886 8100 2881 8078
2872 8073 2868 8066 2880 8076 2879 8072
2864 8061
TIME...MOT...LOC 2107Z 287DEG 14KT 2878 8090 2860 8095
$$
CRISTALDIWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this special weather statement went out at Aug 14, 2:00 PM EDT, 3 hours 11 minutes earlier.
Area forecast discussion, Aug 14, 2:00 PM EDT, 3 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 200 PM EDT TUE AUG 14 2012 .DISCUSSION... THROUGH TONIGHT...SIMILAR TO THE LAST FEW AFTERNOONS...INITIAL CONVECTION IS IMPACTING THE NWRN AND SERN CWA...AND THE TREND WILL BE TOWARD FILLING IN ACROSS THE CENTRAL COUNTIES DURING THE REMAINDER OF THIS AFTERNOON. GIVEN THE PREVAILING LOW LEVEL/STEERING LAYER WINDS...STILL THINK SLIGHTLY BETTER CHANCE FOR THE FIRST COUPLE HOURS PAST SUNSET WILL BE ALONG THE EAST COAST. WITH ONGOING ACTIVITY OVER THE SOUTH...WILL TRIM THAT AREA BACK TO 20 SINCE MOST OF THE RESIDUAL INSTABILITY WILL BE USED UP BY 00Z. PLAN TO GO WITH A PRE-FIRST PERIOD TO HANDLE LATE AFTERNOON SHOWERS/STORMS. WED-FRI...LITTLE CHANGE IS INDICATED TO THE LOCAL WX PATTERN THROUGH THE END OF THE WORK WEEK. SURFACE TO H85 RIDGE AXES REMAIN NEAR LAKE OKEECHOBEE WITH FLAT H50 RIDGING ALOFT. PWAT FIELDS SHOW PERHAPS A TENTH OR SO OF MEAN DRYING...BUT OVERALL IT DOESN'T LOOK ALL THAT SIGNIFICANT. DEEPEST MOISTURE CONTINUES TO RESIDE OVER THE SRN CWA...WHERE POPS WILL REMAIN ABOUT 10 PERCENT HIGHER - 40/50 AGAIN ON WED...THEN 30/40 FOR THU-FRI. SHAVED A DEGREE OR TWO OFF OF MAV MAX/MIN TEMPS. SAT-TUE (PREV)...THE BROAD LOW LVL RIDGE ACROSS S FL TRANSITIONS NORTHWARD TO CENTRAL FL EARLY NEXT WEEK. BROAD ERN CONUS L/W TROUGH SHOULD BEING SOME DEEPER MOISTURE TO THE NRN CWA BY MON-TUE TIME FRAME PERHAPS PORTENDING SLIGHTLY HIGHER COVERAGE OF SHOWERS/STORMS. FOR NOW AT THE DAY 6/7 TIME RANGE WILL KEEP POPS CLOSER TO 40 PCT FOR MUCH OF THE CWA THROUGH THE WEEKEND INTO EARLY NEXT WEEK. HIGHS ALSO NEAR CLIMO LVLS...AROUND 90 ALONG THE COAST TO NEAR 93 FOR THE INTERIOR. && .AVIATION...EARLY ONSET OF PRECIP 15Z-17Z PROMPTED SEVERAL AMDS FOR VRB-FPR-SUA...HOWEVER TIMING FOR REMAINDER OF THE CWA LOOKS PRETTY MUCH ON TARGET. CONVECTION APPROACHING KLEE WILL MOVE INTO THE DAB- SFB-MCO-ISM CORRIDOR 19Z-22Z...WITH TIX LIKELY THE LAST SITE TO BE IMPACTED (AFT 21Z). FEW CELLS ALONG ECSB INVOF KMLB SPAWNED BY CONVECTION TO THE SOUTH...SO KMLB COULD BE DEALING WITH A FEW SHOWERS AND TS THROUGH ABOUT 20Z...THEN AGAIN AFT 22Z IF UPSTREAM ACTIVITY HOLDS TOGETHER. && .MARINE...S-SW FLOW WITH SPEEDS A LITTLE EITHER SIDE OF 10 KNOTS INTO THIS WEEKEND WITH ONSHORE SEA BREEZES NEAR THE COAST MOST AFTERNOONS...ESPECIALLY FROM THE CAPE SOUTHWARD - COULD SEE SOME NOCTURNAL WIND ENHANCEMENT (10-15KT). SEAS 1-2 FT NEAR THE COAST TO 2-3 FT OFFSHORE. NOCTURNAL GULF STREAM SHOWERS/TS EXPECTED MUCH OF THE UPCOMING WEEK. WESTERLY MID LYR FLOW SHOULD ALSO BRING SOME STORMS BACK TO THE COAST IN THE LATE AFTERNOON/EARLY EVENING INTO MID WEEK. && .PRELIMINARY POINT TEMPS/POPS... DAB 73 92 73 92 / 30 40 20 30 MCO 74 94 75 93 / 20 40 20 30 MLB 73 90 73 90 / 30 40 20 40 VRB 73 90 73 89 / 30 50 20 40 LEE 75 94 76 94 / 20 40 20 30 SFB 75 94 76 94 / 20 40 20 30 ORL 76 94 77 94 / 20 40 20 30 FPR 73 89 72 90 / 30 50 20 40 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. && FORECAST/AVIATION...CRISTALDI RADAR/IMPACT WX...BRAGAW
Hazardous weather outlook, Aug 14, 1:48 PM EDT, 3 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 148 PM EDT TUE AUG 14 2012 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-150600- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 148 PM EDT TUE AUG 14 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT. .THUNDERSTORM IMPACT... SCATTERED LIGHTNING STORMS WILL DEVELOP ALONG THE EAST COAST SEA BREEZE THROUGH LATE AFTERNOON AS IT DRIFTS SLOWLY INLAND. IN ADDITION...STORMS WILL PUSH INTO THE REGION NORTH OF I-4. STORMS WILL CONTINUE TO DEVELOP ACROSS THE INTERIOR COUNTIES FROM LATE AFTERNOON THROUGH EARLY EVENING AS OUTFLOW BOUNDARIES FROM EARLIER STORMS INTERACT WITH THE EAST COAST SEA BREEZE. STORM MOTION WILL BE NORTHEAST AROUND 10 MPH. STORMS APPROACHING THE COAST NORTH OF SEBASTIAN INLET MAY BRIEFLY INTENSIFY AS THEY ENCOUNTER THE EAST COAST SEA BREEZE. THE PRIMARY WEATHER HAZARDS WILL BE FREQUENT LIGHTNING STRIKES AND WIND GUSTS TO 40 MPH. .RIP CURRENT IMPACT... A SMALL LONG PERIOD SWELL WILL PRODUCE A LOW TO MODERATE RISK OF RIP CURRENTS AT THE BEACHES TODAY. ALWAYS CHECK WITH THE LIFEGUARDS OR THE BEACH PATROL ABOUT SURF CONDITIONS BEFORE ENTERING THE WATER. THE THREAT WILL BE HIGHEST THROUGH 3:30 PM DUE TO TIDAL EFFECTS. .MARINE THUNDERSTORM GUST IMPACT... SCATTERED AFTERNOON AND EARLY EVENING STORMS MOVING TO THE NORTHEAST AROUND 10 MPH MAY PRODUCE WIND GUSTS OVER 34 KNOTS OVER INLAND LAKES...THE INTRACOASTAL WATERWAY AND THE NEARSHORE COASTAL WATERS. BOATERS NORTH OF SEBASTIAN INLET SHOULD BE ESPECIALLY AWARE OF STORMS APPROACHING FROM THE SOUTHWEST AS THEY COULD INTENSIFY RAPIDLY AS THEY INTERACT WITH THE EAST COAST SEA BREEZE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. DEEP SOUTHWEST TO WEST FLOW IS FORECAST TO CONTINUE THROUGH THE UPCOMING WEEKEND. THE DEEP SOUTHWEST TO WEST FLOW WILL FOCUS STORMS ON THE EASTERN SIDE OF THE PENINSULA EACH AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. BRAGAW
In the hours before
Special weather statement, Aug 14, 3:48 PM EDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
348 PM EDT TUE AUG 14 2012
FLZ141-142030-
COASTAL VOLUSIA COUNTY-
348 PM EDT TUE AUG 14 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR EXCESSIVE
LIGHTNING OVER CENTRAL VOLUSIA COUNTY...
* UNTIL 430 PM EDT.
AT 343 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING EXCESSIVE LIGHTNING OVER LAKE ASHBY...
MOVING SOUTHEAST AT 10 MPH.
LOCATIONS IN THE PATH OF THE LIGHTNING STORM INCLUDE FARMTON.
THIS STORM IS CAPABLE OF PRODUCING EXCESSIVE LIGHTNING STRIKES...
DEFINED AS 12 OR MORE CLOUD TO GROUND STRIKES PER MINUTE. IF YOU ARE
OUTDOORS...TAKE SHELTER IN A BUILDING OR HARD TOPPED AUTOMOBILE. OPEN
SHELTERS FOUND IN PARKS...ON BEACHES OR GOLF COURSES OFFER NO
PROTECTION FROM THE DANGERS OF LIGHTNING. STAY AWAY FROM TREES.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA.
IN ADDITION...GUSTY WINDS UP TO 40 MPH MAY CAUSE UNSECURED OBJECTS
TO BLOW AROUND.
LAT...LON 2895 8087 2881 8106 2889 8111 2891 8111
2891 8112 2897 8116 2901 8109
TIME...MOT...LOC 1947Z 306DEG 9KT 2895 8107
BRAGAWSpecial weather statement, Aug 14, 4:01 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
401 PM EDT TUE AUG 14 2012
FLZ041-044>046-053-144-142200-
INLAND VOLUSIA COUNTY-NORTHERN LAKE
COUNTY-ORANGE-OSCEOLA-SEMINOLE-SOUTHERN LAKE COUNTY-
401 PM EDT TUE AUG 14 2012
...POTENTIAL FOR STRONG STORMS OVER MUCH OF THE INTERIOR FOR LATE
AFTERNOON...
AT 400 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED BOTH
THE EAST AND WEST COAST SEA BREEZE BOUNDARIES POISED TO COLLIDE OVER
THE INTERIOR...IN THE GENERAL VICINITY OF GREATER ORLANDO.
IN ADDITION...OUTFLOW BOUNDARIES FROM STRONG STORMS TO THE NORTH
OVER LAKE...VOLUSIA...AND SEMINOLE COUNTIES WERE MOVING SOUTH...AND
A SEVERE STORM OVER POLK COUNTY WAS PUSHING ANOTHER STRONG OUTFLOW
BOUNDARY EASTWARD TOWARD OSCEOLA COUNTY.
WHAT THIS MEANS IS THE POTENTIAL FOR STRONG TO POTENTIALLY SEVERE
STORMS TO DEVELOP ACROSS LAKE...SEMINOLE...SOUTHERN VOLUSIA...ORANGE
AND OSCEOLA COUNTIES THROUGH 600 PM.
THERE IS THE POTENTIAL FOR RAPID DEVELOPMENT OF STORMS WHICH WILL BE
CAPABLE OF PRODUCING STRONG WIND GUSTS IN EXCESS OF 40 MPH...COIN
SIZED HAIL...TORRENTIAL RAINFALL AMOUNTS OF 1 TO 3 INCHES AND
FREQUENT TO EXCESSIVE LIGHTNING.
RESIDENTS SHOULD LISTEN FOR FURTHER STATEMENTS...AND POSSIBLY
ADVISORIES OR WARNINGS...THROUGH EARLY EVENING. BE PREPARED TO MOVE
INDOORS AT THE FIRST SIGN OF THREATENING WEATHER.
LAT...LON 2870 8196 2894 8161 2894 8114 2888 8110
2779 8107 2780 8121 2784 8123 2786 8131
2792 8132 2806 8145 2802 8138 2808 8135
2808 8145 2814 8146 2815 8153 2825 8156
2826 8166 2834 8167 2834 8195 2837 8197
TIME...MOT...LOC 1948Z 270DEG 8KT 2889 8110 2840 8113
CRISTALDISpecial weather statement, Aug 14, 4:24 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
424 PM EDT TUE AUG 14 2012
FLZ045-142115-
ORANGE-
424 PM EDT TUE AUG 14 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 40 AND 50 MPH OVER SOUTHERN ORANGE COUNTY...
* UNTIL 515 PM EDT.
AT 422 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS OVER BAY HILL...MOVING
SOUTHEAST AT 10 MPH.
LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE DOCTOR PHILLIPS...PLEASURE ISLAND...SEA WORLD AND UNIVERSAL
STUDIOS.
ANOTHER STRONG STORM WAS OVER PINE CASTLE.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
LAT...LON 2857 8154 2849 8131 2839 8124 2835 8134
2835 8152 2846 8166 2847 8166
TIME...MOT...LOC 2024Z 315DEG 8KT 2846 8152Special weather statement, Aug 14, 4:56 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
456 PM EDT TUE AUG 14 2012
FLZ045-046-142145-
ORANGE-SEMINOLE-
456 PM EDT TUE AUG 14 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH AND SMALL HAIL OVER EASTERN ORANGE COUNTY...
SOUTHEASTERN SEMINOLE COUNTY...
* UNTIL 545 PM EDT.
AT 453 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STORMS CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL FROM
5 MILES NORTHEAST OF OVIEDO TO AZALEA PARK...MOVING SOUTHEAST AT 10 MPH.
LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
AND SMALL HAIL INCLUDE UNION PARK...BITHLO...CHRISTMAS...WEDGEFIELD.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
LAT...LON 2859 8125 2877 8119 2859 8094 2856 8093
2854 8094 2853 8093 2852 8091 2840 8108
2851 8134
TIME...MOT...LOC 2055Z 281DEG 9KT 2870 8110 2858 8114
2851 8124Special weather statement, Aug 14, 5:11 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
511 PM EDT TUE AUG 14 2012
FLZ045-053-141-147-142215-
COASTAL VOLUSIA COUNTY-NORTHERN BREVARD COUNTY-ORANGE-OSCEOLA-
511 PM EDT TUE AUG 14 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH AND SMALL HAIL OVER NORTHWESTERN BREVARD
COUNTY...SOUTHEASTERN ORANGE COUNTY...NORTHEASTERN OSCEOLA COUNTY...
SOUTHEASTERN VOLUSIA COUNTY...
* UNTIL 615 PM EDT.
AT 510 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
BAND OF STORMS CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL FROM
MAYTOWN TO WEST OF TITUSVILLE...MOVING SOUTHEAST AT 15 MPH. THIS AREA
WILL MERGE WITH ANOTHER BAND OF STORMS JUST TO THE SOUTHWEST...AND
TOGETHER THEY WILL PUSH SOUTHEAST ACROSS EASTERN ORANGE AND NORTHERN
BREVARD COUNTIES.
LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
AND SMALL HAIL INCLUDE SCOTTSMOOR...TITUSVILLE...PORT SAINT JOHN...
WEDGEFIELD...CANAVERAL GROVES...AND MERRITT ISLAND.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
LAT...LON 2846 8069 2839 8072 2839 8074 2834 8074
2834 8086 2831 8087 2835 8113 2861 8105
2862 8099 2870 8103 2886 8100 2881 8078
2872 8073 2868 8066 2880 8076 2879 8072
2864 8061
TIME...MOT...LOC 2107Z 287DEG 14KT 2878 8090 2860 8095
CRISTALDIThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 13, 9:32 PM EDT | Special Weather Statement | MLB | Flagler | 58 min |
| Aug 14, 3:48 PM EDT | Special Weather Statement | MLB | Volusia | 42 min |
| Aug 14, 4:00 PM EDT | Severe Thunderstorm Warning | MLB | Volusia | 34 min |
| Aug 14, 4:01 PM EDT | Special Weather Statement | MLB | Lake, Orange, Osceola, Seminole | 119 min |
| Aug 14, 4:24 PM EDT | Special Weather Statement | MLB | Orange | 51 min |
| Aug 14, 4:33 PM EDT | Severe Thunderstorm Warning | MLB | Brevard, Seminole, Volusia | 42 min |
| Aug 14, 4:56 PM EDT | Special Weather Statement | MLB | Orange, Seminole | 49 min |
| Aug 14, 5:20 PM EDT | Special Marine Warning | MLB | 64 min | |
| Aug 14, 5:40 PM EDT | Severe Thunderstorm Warning | MLB | Brevard, Orange | 22 min |
| Aug 14, 5:51 PM EDT | Special Weather Statement | MLB | Osceola | 39 min |
| Aug 14, 6:17 PM EDT | Special Weather Statement | MLB | Osceola | 43 min |
Nearby
Special Weather Statements in Florida, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.